CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 56 Number 1 (Mar 2013)

Looking for a printed back issue?
Page  
Contents
  Semiclassical Limits of Eigenfunctions on Flat $n$-Dimensional Tori
Aïssiou, Tayeb
13   Ordering the Representations of $S_n$ Using the Interchange Process
Alon, Gil; Kozma, Gady
31   Derivations and Valuation Rings
Ayuso, Fortuny P.
39   Comparison Theorem for Conjugate Points of a Fourth-order Linear Differential Equation
Ben Amara, Jamel
44   Polystable Parabolic Principal $G$-Bundles and Hermitian-Einstein Connections
Biswas, Indranil; Dey, Arijit
55   Cliquishness and Quasicontinuity of Two-Variable Maps
Bouziad, A.
65   The Uncomplemented Subspace $\mathbf K(X,Y) $
Ghenciu, Ioana
70   An Asymptotic Bound on the Composition Number of Integer Sums of Squares Formulas
Hrubeš, P.; Wigderson, A.; Yehudayoff, A.
80   Three Fixed Point Theorems: Periodic Solutions of a Volterra Type Integral Equation with Infinite Heredity
Islam, Muhammad N.
92   On Perturbations of Continuous Maps
Jacob, Benoît
102   Eigenvalue Approach to Even Order System Periodic Boundary Value Problems
Kong, Qingkai; Wang, Min
116   Central Extensions of Loop Groups and Obstruction to Pre-Quantization
Krepski, Derek
127   Evolution of Eigenvalues along Rescaled Ricci Flow
Li, Junfang
136   On Constructing Ergodic Hyperfinite Equivalence Relations of Non-Product Type
Munteanu, Radu-Bogdan
148   On the Gras Conjecture for Imaginary Quadratic Fields
Oukhaba, Hassan; Viguié, Stéphane
161   An Extension of the Dirichlet Density for Sets of Gaussian Integers
Rêgo, L. C.; Cintra, R. J.
173   Semi-invariant Submersions from Almost Hermitian Manifolds
Sahin, Bayram
184   On Some Non-Riemannian Quantities in Finsler Geometry
Shen, Zhongmin
194   On the Smallest and Largest Zeros of Müntz-Legendre Polynomials
Stefánsson, Úlfar F.
203   Productively Lindelöf Spaces May All Be $D$
Tall, Franklin D.
213   A Locally Compact Non Divisible Abelian Group Whose Character Group Is Torsion Free and Divisible
Tausk, Daniel V.
218   Functional Equations and Fourier Analysis
Yang, Dilian

© Canadian Mathematical Society, 2014 : https://cms.math.ca/